MathSciNet Relay Station
MathSciNet bibliographic data
MR2416772 (2009b:91123) 91D30 (60H10 90B15 93E03)
Banks, H. T.; Karr, A. F.; Nguyen, H. K.; Samuels, J. R., Jr. Sensitivity to noise variance in a social network dynamics model. Quart. Appl. Math. 66 (2008), no. 2, 233–247.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement